# SDR F3LA2022052500045

- Difficulty date: May 21, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N232FR
- Make and model: Airbus A320-214
- Aircraft serial: 06838
- Aircraft time: 22,584 hours, 9,601 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: M14572
- Condition: Discharged
- Location: Zone 800
- Part time: 7,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP236562 ITEM 1 / L1 DOOR SLIDE READING LOW PRESSURE ON THE GAUGE. PLACED L1 DOOR SLIDE ON MEL 25-61-02A C/N 1182708 DUE DATE 05-31-22
CORRECTIVE ACTION: LP236864 ITEM 1 / MDDR 1182708 CN 1182708 L1 SLIDE REMOVED AND REPLACED WITH SERVICEABLE SLIDE. OPS CHECK OK. SPEED TAPE REMOVED FROM EXIT SIGNS. T/W F9TAB4788C DUE DATE 10/2022. MEL CLEARED. AMM 25-62-44-400-006-A
